×

zbMATH — the first resource for mathematics

Partially continuous decompositions. (English) Zbl 0064.16904
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, Continuous collections of continuous curves in the plane, Proc. Amer. Math. Soc. 3 (1952), 647 – 657. · Zbl 0047.16401
[2] R. H. Bing, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43 – 51. · Zbl 0043.16803
[3] R. H. Bing, Higher-dimensional hereditarily indecomposable continua, Trans. Amer. Math. Soc. 71 (1951), 267 – 273. · Zbl 0043.16901
[4] R. H. Bing, Snake-like continua, Duke Math. J. 18 (1951), 653 – 663. · Zbl 0043.16804
[5] J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22 – 36. · Zbl 0061.40107
[6] B. Knaster, Un continu dont tout sous-continu est ind√©composable, Fund. Math. vol. 3 (1922) pp. 247-286. · JFM 48.0212.01
[7] Edwin E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc. 63 (1948), 581 – 594. · Zbl 0031.41801
[8] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. · Zbl 0192.28901
[9] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. · Zbl 0061.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.